Title of article
Quasi-Monte Carlo Method via a Numerical Algorithm to Solve Fredholm Integral Equations of the Second Kind
Author/Authors
Farnoosh، Rhman نويسنده , , Ebrahimi، Morteza نويسنده , , Aalaei، Mahboobeh نويسنده ,
Issue Information
روزنامه با شماره پیاپی 0 سال 2009
Pages
12
From page
45
To page
56
Abstract
This paper is intended to provide a numerical algorithm involving the combined use of the successive substitution method and quasi-Monte Carlo method for the solution of Fredholm integral equations of the second kind. Owing to the application of the successive substitution method a series of multiple integrals is obtained. An approach of quasi-Monte Carlo method is employed to solve the multiple integrals. Numerical tests are performed in order to show the efficiency and accuracy of the present work.
Journal title
Journal of Advanced Research in Applied Mathematics
Serial Year
2009
Journal title
Journal of Advanced Research in Applied Mathematics
Record number
709934
Link To Document